Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

The application of linear multistep methods to singular initial value problems

Authors: Frank R. de Hoog and Weiss Richard
Journal: Math. Comp. 31 (1977), 676-690
MSC: Primary 65L05
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A theory for linear multistep schemes applied to the initial value problem for a nonlinear first order system of differential equations with a singularity of the first kind is developed. Predictor-corrector schemes are also considered.

The specific examples given are systems derived from partial differential equations in the presence of symmetry.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L05

Retrieve articles in all journals with MSC: 65L05

Additional Information

PII: S 0025-5718(77)99844-1
Keywords: Initial value problem, singularity of the first kind, linear multistep method, stability, convergence, predictor-corrector scheme
Article copyright: © Copyright 1977 American Mathematical Society